Quaestiones Mathematicae, ( ISI ), Volume (25), No (3), Year (2002-1) , Pages (327-332)

Title : on contractibility of matrix algebras ( on contractibility of matrix algebras )

Authors: Mohammad Sal Moslehian , Asadollah Niknam ,

Citation: BibTeX | EndNote

Abstract

We show ¯rst that for each C*-algebra A, contractibility of A implies contractibility of Mn(A). We next prove that an incidence algebra A of upper triangular matrices, de¯ned by a partially ordered set ­ on f1; 2; : : : ; ng satisfying (p; q) 2 ­ ) p · q, is a contractible Banach algebra i® there is no discordant couple of D-transitive triples of elements of

Keywords

contractible banach algebra incidence algebra
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:200094,
author = {Sal Moslehian, Mohammad and Niknam, Asadollah},
title = {on contractibility of matrix algebras},
journal = {Quaestiones Mathematicae},
year = {2002},
volume = {25},
number = {3},
month = {January},
issn = {1607-3606},
pages = {327--332},
numpages = {5},
keywords = {contractible banach algebra incidence algebra},
}

[Download]

%0 Journal Article
%T on contractibility of matrix algebras
%A Sal Moslehian, Mohammad
%A Niknam, Asadollah
%J Quaestiones Mathematicae
%@ 1607-3606
%D 2002

[Download]